Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Self-commutator inequalities in higher dimension


Author: Mircea Martin
Journal: Proc. Amer. Math. Soc. 130 (2002), 2971-2983
MSC (1991): Primary 47B20, 42B20
Published electronically: March 12, 2002
MathSciNet review: 1908920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three natural multi-dimensional substitutes for the self-commutator of a Hilbert space operator are introduced and generalizations of Putnam's inequality to tuples of operators with semidefinite self-commutators are indicated. In addition, a Riesz transform model is developed and investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 42B20

Retrieve articles in all journals with MSC (1991): 47B20, 42B20


Additional Information

Mircea Martin
Affiliation: Department of Mathematics, Baker University, Baldwin City, Kansas 66006
Email: mmartin@harvey.bakeru.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06445-6
Keywords: Hyponormal operators, Putnam's inequality, Riesz transforms
Received by editor(s): June 27, 2000
Received by editor(s) in revised form: May 7, 2001
Published electronically: March 12, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society